Fourier coefficients of noncongruence cuspforms
Given a finite index subgroup of SL2(ℤ) with modular curve defined over ℚ, under the assumption that the space of weight k (≥2) cuspforms is one-dimensional, we show that a form in this space with Fourier coefficients in ℚ has bounded denominators if and only if it is a congruence modular form. © 2012 London Mathematical Society.
Publication Source (Journal or Book title)
Bulletin of the London Mathematical Society
Li, W., & Long, L. (2012). Fourier coefficients of noncongruence cuspforms. Bulletin of the London Mathematical Society, 44 (3), 591-598. https://doi.org/10.1112/blms/bdr122